# SDR DALA2015020400971

- Difficulty date: January 29, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 111,949 hours, 16,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1HR 40 MINUTES INTO FLIGHT, EMERGENCY LIGHTS CAME ON IN CABIN.  REPLACED POWER SUPPLY AND BATTERY.  SYSTEM OPS IS NORMAL.
